# SDR UPS97224287

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG WING DOOR ATTACH FITTING CRACKED.  FITTING REPLACED IAW EO B727-3210-2583F APP D.
